# SDR 2007UALA03964

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,636 hours, 7,703 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID FLAP DELAM AND DAMAGE.  LEADING EDGE INBOARD, EXTENDING OUT APPROX 5 INCHES.  SUSPECT MOISTURE CONTAMINATION. REPLACED THE LT OUTBOARD FLAP PER MM-27-51-04. AC OK FOR SERVICE.
